CureZone   Log On   Join
Re: One other question pls
 
  Views: 745
Published: 18 years ago
 
This is a reply to # 160,301

Re: One other question pls


I think you should be extremely careful. It sounds like you suffer atrial fibrillation, am I right? You don't want to do anything that will make your ventricular rate go up or affect the absorption of your medication. Are you on digoxin - as the effect on your blood potassium of a Liver Flush could be extremely hazardous in that case.

I hope that's helpful.
_Original_Message_ﰩ

I think you should be extremely careful. It sounds like you suffer atrial fibrillation, am I right? You don't want to do anything that will make your ventricular rate go up or affect the absorption of your medication. Are you on digoxin - as the effect on your blood potassium of a Liver Flush could be extremely hazardous in that case.

I hope that's helpful.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.328 sec, (1)